# SDR DL764030158

- Difficulty date: February 14, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 7,356 hours, 3,114 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Broken
- Location: Nr 9 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYMMETRY ILLUMINATED ON FINAL.  FOUND NR 9 SLAT OUTBOARD TARGET AND ROLLER MISSING.  REPLACED SAME.  SLAT BOLT BROKE.
